Volume 31, Issue 3
Exact Controllability for a Class of Nonlinear Evolution Control Systems

Yue Lü

Commun. Math. Res., 31 (2015), pp. 285-288.

Published online: 2021-05

Preview Purchase PDF 3 2264
Export citation
  • Abstract

In this paper, we study the exact controllability of the nonlinear control systems. The controllability results by using the monotone operator theory are established. No compactness assumptions are imposed in the main results.

  • Keywords

controllability, monotone operator, nonlinear evolution system, coercivity condition.

  • AMS Subject Headings

35J30, 35J35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-285, author = {Lü , Yue}, title = {Exact Controllability for a Class of Nonlinear Evolution Control Systems}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {3}, pages = {285--288}, abstract = {

In this paper, we study the exact controllability of the nonlinear control systems. The controllability results by using the monotone operator theory are established. No compactness assumptions are imposed in the main results.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.03.12}, url = {http://global-sci.org/intro/article_detail/cmr/18932.html} }
TY - JOUR T1 - Exact Controllability for a Class of Nonlinear Evolution Control Systems AU - Lü , Yue JO - Communications in Mathematical Research VL - 3 SP - 285 EP - 288 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.03.12 UR - https://global-sci.org/intro/article_detail/cmr/18932.html KW - controllability, monotone operator, nonlinear evolution system, coercivity condition. AB -

In this paper, we study the exact controllability of the nonlinear control systems. The controllability results by using the monotone operator theory are established. No compactness assumptions are imposed in the main results.

Yue Lü. (2021). Exact Controllability for a Class of Nonlinear Evolution Control Systems. Communications in Mathematical Research . 31 (3). 285-288. doi:10.13447/j.1674-5647.2015.03.12
Copy to clipboard
The citation has been copied to your clipboard